# SDR R61A2021030100208

- Difficulty date: February 8, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 27,925 hours, 19,771 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Rib
- Part number: 17062783004
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RH HORIZONTAL STAB RIB 11A CRACKED. RH HORIZONTAL STAB RIB 11A REPLACED WITH A NEW RIB IAW TASK# 170EO-55-10-0004-1.
